# SDR SWAA2022012439460

- Difficulty date: May 11, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 54,087 hours, 31,366 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED TRAILING EDGE PANEL FORWARD SEAL BRACKET CRACKED (BEHIND #1 ENGINE PYLON) / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
